# SDR SWAA2020042032528

- Difficulty date: March 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ECS BAY HAS CRACKED DUCT SUPPORT BRACKET ACCESS PANEL 192CR BS540+6 RBL8. MARKED / REMOVED AND REPLACED ECS BAY DUCT SUPPORT BRACKET ATBS 540+6 RBL8 IAW SRM 51-40-02-0G-0 AND AIPC 36-13-01-01A
